# SDR ASAA0380075

- Difficulty date: January 13, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 593607017
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, MID CARGO BAY DOOR LOWER SCUFF PLATE IS CRACKED.  CUT OUT AND REPLACED DAMAGED AREA PER SRM 53-01.  (M)
